Hello. I have an average 32 day cycle. My last (real) menstrual period was May 08/2017 but I had unprotected sex w/ during day 9 of my cycle, which was May 16. Hence, led me into taking emergency contraceptive pill (ECP) a day after the intercourse.
5 days after taking ECP, May 23, I experienced withdrawal bleeding. My cervical fluid has been dry & sticky after the withdrawal bleed until June 6, wherein I experienced cloudy & watery cervical fluid. However, few hours after, I felt a sharp shooting, 8/10 pain scale on my left lower abdomen, incorporated with spotting on my undies. The spotting eventually had amounts of mucus with it, and lasted for like three days. What does it mean?
Thank you and I look forward to your response.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.